# SDR CKSA96116

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Part number: 857001231
- Condition: Cracked
- Location: Wing Front Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND CENTER WING FRONT SPAR VERTICAL STIFFENER LOWER ATTACH ANGLE CRACKED APPROXIMATELY STA XCW 35R.  REPAIRED IAW DC8 DRAWING NR SR08570012.  TASK NR 80081, CORROSION CARD NR 2000-0551.
